... sweating and flushing like mad. Have constant head aches, having difficulty concentrating and making decisions. And I've had a marked increase in anxiety. Has anyone else experienced this during your first weeks on this med? Because I think I've had enough. Any thoughts? Thanks!
Hey there, I've been on effexor for 3 weeks now and bumped up to 150mg 4 days ago. I've been?
- 18 Feb 2011 by Indiey
- 20 February 2011
- effexor, depression, irritable bowel syndrome, hyperhidrosis, anxiety, chronic pancreatitis, generalized anxiety disorder, anxiety and stress
You are experiencing side effects from the Effexor. I recommend you contact your doctor as soon as possible and let him/her know what is happening. You may need to have your doseage adjusted. You may have increased your doseage too quickly. Only your doctor can evaluate your symptoms effectively.
Keep in touch,
Yes i think what Laurie is saying is right,your dose was prob increased too quickly,the same happened me when i was on that,the doc upped my doses way too high and too quick so i was all over the place,thoses meds didnt agree with me at all,they drove my aniexty sky high but everyone is different so i suggest you call your doc and see what he/she says.
Keep us posted as to how you're feeling
I took it once before Lexapro, it gave me similar effects, I went into his office (I was seeing a different doctor than I am now) he made some adjustments, it was kind of irritating to feel upset with whoever you came in contact with, he adjusted the dose and that made it better and time with an adjustment made a big change, I took the medicine tottle so he could see what I had been taking and he was able to see for himself, I was on it for no longer than a month after that I went on Lexapro which I found to be make a big difference. I hope you start improving soon, best wishes,
I used to be on Effexor XR. It was terrible. I would have night sweat so bad. I would have to put a towel in the middle of the night because the sheets were so wet. It didn't do much for a good night sleep either. I was increase very slowly too. Hope this helps. I take a Lithium and Manerix now and don't have this problem. Take care. smiley happy.
hey there, I saw your question and had to reply to you in regards of the drug Effexor. I have been on this drug for 5 years now and there has been many health concerns I have had since taking them especially sweating at night and now I sweat all the time, only no-one ever looked at Effexor to be the thing that has been making me ill. A week ago i got very ill, I couldn't sleep, body trmors, shaking, agitated, jerky movements etc, i put it down to something else until a few days l8r I was hallucinating. I found out that by taking a drug for migraines along with Effexor can actually make you overdose on Serotonin levels in your body and it is very scary feeling. My advise to you is to not take Effexor for depression, try another less harmful one, I hopr that you have'nt already increased ur dose as I believe Effexor has been the main cause of all my health problems.
I asked 5 diffrent doc's about the sweating and not one of them could help me with an answer but I am so positive now that Effexor is really dangerous and the withdrawal is so bad, you get body shocks, tremors and nausea etc. Effexor should be off the shelf if the doctors are'nt willing to look at all the effects the drug has and tell us of thier dangers, I am so angry right now that I have had bad mental and physical health from day one with Effexor, it was supposed to stop me being depressed but now I have a heap of other health problems that are even more serious than depression, take care and talk to otha ppl as this drug is still relatively new compared to others' cheers ps Drink lots of water to stop ur headaches
Hi Indiey,How are you feeling now?Did you get back to see your doc?I'm just wondering how you're coping with it all now,did you get your meds decreased or changed?Hope you're doing ok!Keep us posted as to how you're doing.
I wish you well,take care
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2018 • 6 answers
Updated 28 Feb 2019 • 6 answers
Updated 15 Jun 2013 • 4 answers
Updated 25 Sep 2013 • 7 answers
Updated 23 Feb 2017 • 2 answers